Vol. 1, No. 3, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Statement, 2023
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author index
To appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Local estimates for Hörmander's operators with Gevrey coefficients and application to the regularity of their Gevrey vectors

Makhlouf Derridj

Vol. 1 (2019), No. 3, 321–345

Given a general Hörmander’s operator P = j=1mXj2 + Y + b in an open set Ω n, where Y,X1,,Xm are smooth real vector fields in Ω, b C(Ω), and given also an open, relatively compact set Ω0 with Ω¯0 Ω, and s , s 1, such that the coefficients of P are in Gs(Ω0) and P satisfies a 1 p-Sobolev estimate in Ω0, our aim is to establish local estimates reflecting local domination of ordinary derivatives by powers of P, in Ω0. As an application, we give a direct proof of the G2ps(Ω0)-regularity of any Gs(Ω0)-vector of P.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Gevrey vectors, Degenerate elliptic-parabolic differential operators.
Mathematical Subject Classification 2010
Primary: 35B65, 35G99, 35J70, 35K65
Received: 24 November 2017
Revised: 11 December 2017
Accepted: 31 May 2018
Published: 8 August 2018
Makhlouf Derridj
78350 Les Loges en Josas